# SDR DXTA2016090606297

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500276
- Aircraft time: 1,106 hours, 857 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE LT WHILE APPLYING BRAKES.  BIRD REMAINS DISCOVERED IN BRAKE FROM THE BIRD STRIKE THIS WORK ORDER.  REMOVED BIRD REMAINS FROM AROUND BRAKE AREA.  CLEANED WHEEL AND BRAKE AS NEEDED.  TAXIED ACFT ON RAMP AND PERFORMED SEVERAL BRAKE CHECKS.  BRAKES CHECKED GOOD, NO PULLING NOTICED.
